Resultats globals: 1 registres trobats en 0.02 segons.
Articles, 1 registres trobats
Articles 1 registres trobats  
1.
21 p, 212.5 KB Convergence of an entropic semi-discretization for nonlinear Fokker-Planck equations in Rd / Carrillo de la Plata, José Antonio (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gualdani, M. P. (University of Texas at Austin. Department of Mathematics) ; Jüngel, A. (Technische Universität Wien (Alemanya). Institut für Analysis und Scientific Computing)
A nonlinear degenerate Fokker-Planck equation in the whole space is analyzed. The existence of solutions to the corresponding implicit Euler scheme is proved, and it is shown that the semi-discrete solution converges to a solution of the continuous problem. [...]
2008 - 10.5565/PUBLMAT_52208_08
Publicacions matemàtiques, V. 52 n. 2 (2008) p. 413-433  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.